Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1046
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

  Article Access Statistics

Year : 2017 | Volume:  6 | Issue Number:  1 | Page:  158-160


Neuroleptic malignant syndrome in a patient with stable dose of olanzapine
Sahoo Manoj Kumar, Kamath Sangita, Sharan Abhijeet

Number of times this article was viewed 1168
Number of times this article has been printed  from the site 34
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal